# SDR CALA2019112542039

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 96,746 hours, 12,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M33093 EMER POWER BATTERY LOW CAPACITY (P/N: ADD 717-01-10 0) REF NON-ROUTINE NO. 9489649 - SPEC NO. B777-33-6-7015.
